# SDR FDEA201409112583

- Difficulty date: September 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37308
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FUSELAGE SKIN RUNNING UNDER LAP SEAM AT STRINGER 10R FROM AFT EDGE OF R4 DOOR TO BS 1720 REQUIRING ADDITIONAL STRIPPING FROM BS 1620 TO FWD EDGE OF   R4 DOOR.  ACCOMPLISHED EA F-5330-T0309233 FUSELAGE PLATES & SKINS LOWER SKIN PANEL CORROSION REPAIR AT LAP JOINT STATION 1621 TO 1720 STRINGER 10R & 10L.  THIS IS A CAT B  REPAIR.
